# SDR VNAA2014030200003

- Difficulty date: March 2, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 24,945 hours, 25,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE INTERIOR SKIN OF THE CARGO DOOR WAS FOUND CRACKED FORWARD SIDE OF HANDLE CUTOUT.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
